# SDR QXEA2018031600091

- Difficulty date: March 13, 2018
- Submitted: March 16, 2018
- Operation: Air carrier
- Aircraft: N427QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4156
- Aircraft time: 26,007 hours, 27,956 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Fuel
- Condition: Odor
- Location: Cabin & Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AT TOP OF DESCENT,  B FA REPORTED A RAW FUEL ODOR EMANATING FROM THE VENTS.  THE ODOR ALSO NOTED IN THE FLIGHT DECK VENTS.  AFTER TURNING OFF THE NR 2 BLEED,  THE ODOR DISSIPATED.  LANDING UNEVENTFUL.  COMPLIED WITH AMM 21-00-00-160-901.  REMOVAL OF ODOR FROM THE AIR CONDITIONING DUCTS. NO ODORS NOTED. NO PARTS REPLACED. RETURNED TO SERVICE.
